# SDR SWAA2021120640148

- Difficulty date: November 3, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,876 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK WL 208, RBL 25, BS 548-727A+7.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A-1; STEP 4A.  REMOVED THE SEAT TRACK CROWN,  SEAT TRACK FABRICATED IAW DWG 144A5350 SH. 1.    LOCATED AND DRILLED THE NEW SEAT TRACK IAW SRM 51-40-05-0G-0 AND DWG 144A5300.  INSTALLED THE NEW SEAT TRACK IAW SRM 51-40-04-0G-0,  51-40-02-0G-0,  AND DWG 144A5300.
